# SDR CALA2015050100354

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 80,014 hours, 19,402 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT ACFT BEHIND REPORTED SMOKE & FLAMES FROM LT MAIN.  RUCKS REPORTED NO FLAMES & SMOKE, NO FIRE INDICATION ON EICAS.  APPEARS BRAKE LOCKED UP ON LT REAR OTBD, MAIN TEMP WENT TO 3, EICAS ANTI-SKID LIGHT CAME ON AFTER STOP.  FOUND NR 5 TIRE BEARING & CAP MISSING.   INSTALLED AXLE, INSTALL BOTH AXLE SLEEVES, REPLACED NR 5 BRAKE TRANSDUCER & INSTALLED NR 6 TRANSDUCER, INSTALL NR 5 & 6 BRAKES & TIRES.
